Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Normal Forms for Definite Integer Unimodular Quadratic Forms

Shmuel Friedland
Proceedings of the American Mathematical Society
Vol. 106, No. 4 (Aug., 1989), pp. 917-921
DOI: 10.2307/2047275
Stable URL: http://www.jstor.org/stable/2047275
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Normal Forms for Definite Integer Unimodular Quadratic Forms
Preview not available

Abstract

In this paper we show that any two positive definite integer unimodular quadratic forms have a common sublattice of codimension 2. Moreover, any such form is equivalent to a semi-normal form with at most three eigenvalues different from 1.

Page Thumbnails

  • Thumbnail: Page 
917
    917
  • Thumbnail: Page 
918
    918
  • Thumbnail: Page 
919
    919
  • Thumbnail: Page 
920
    920
  • Thumbnail: Page 
921
    921